# SDR MWEA99505

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591015725
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT CARGO DOOR AFT SIDE BELOW TORQUE TUBES.  MTC FABRICATED AND INSTALLED ANGLE REPAIR.
